Globally robust stability analysis for stochastic Cohen – Grossberg neural networks with impulse control and time-varying delays

Authors

  • Y. Guo

Abstract

By constructing suitable Lyapunov functionals, in combination with the matrix-inequality technique, a new simple sufficient linear matrix inequality condition is established for the globally robustly asymptotic stability of the stochastic Cohen – Grossberg neural networks with impulsive control and time-varying delays. This condition contains and improves some previous results from the earlier references.

Downloads

Published

25.08.2017

Issue

Section

Research articles

How to Cite

Guo, Y. “Globally Robust Stability Analysis for Stochastic Cohen – Grossberg Neural Networks With Impulse Control and Time-Varying Delays”. Ukrains’kyi Matematychnyi Zhurnal, vol. 69, no. 8, Aug. 2017, pp. 1049-60, https://umj.imath.kiev.ua/index.php/umj/article/view/1757.